# SDR AALA20010942

- Difficulty date: April 19, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED FROM FASTENER HOLE STATION 1380, 9 INCHES ABOVE LEFT ENGINE STRUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01.  (M)
